# SDR DALA2023061304789

- Difficulty date: June 9, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 41,495 hours, 28,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB FROM STA Y 155 TO 200 AND FROM X 20 TO X-60 AT R1 DOOR LOWER DOOR JAMB. IN REF NRC 00531. SUMMARY OF NRC 00549: CORROSION LEVEL 2. WEB FROM STA Y 155 TO 200 AND FROM X 20 TO X-60 AT WAS REPLACED PER B717-200 SRM 51-41 -02-0G AND 51-41-05-0G. (LP #2808481)
